MathSciNet Relay Station
MathSciNet bibliographic data
MR199119 05.04
Farrell, Roger H. Notes on a combinatorial theorem of Bohnenblust. Duke Math. J. 32 1965 333–339.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement